Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. P. Leonardi

Partitions with prescribed mean curvatures

created on 18 Sep 2001
modified on 10 Dec 2002

[BibTeX]

Published Paper

Inserted: 18 sep 2001
Last Updated: 10 dec 2002

Journal: Manuscripta Math.
Volume: 107
Number: 1
Pages: 111-133
Year: 2002

Abstract:

We consider a certain variational problem on Caccioppoli partitions with countably many components, which models immiscible fluids as well as variational image segmentation, and generalizes the well-known problem with prescribed mean curvature. We prove existence and regularity results, and finally show some explicit examples of minimizers.

Keywords: Immiscible fluids, Image segmentation, Caccioppoli partitions

Credits | Cookie policy | HTML 5 | CSS 2.1